weight gain

Discussion in 'Fibromyalgia Main Forum' started by kittycamcj, Jun 2, 2008.

  1. kittycamcj

    kittycamcj New Member

    i have read several posts from women about weight gain from lyrica. well i have gained my share. i'm cutting back on the lyrica because of it. my blood pressure has been high, sometimes i think the weight gain is the cause. has anyone had problems with high blood pressure while on the lyrica?
    carol
  2. CockatooMom

    CockatooMom New Member

    I cannot help with your question, but wanted to help by bumping!
  3. poets

    poets Member

    Yes, not only has the Lyrica made me gain twenty pounds, but I've found that my blood pressure seems to run a bit higher since I've been on it. And it makes me very constipated. I think I'm going to ask the doctor to put me back on the Neurontin because it helped me sleep a bit better as well as less side effects too. I gained, but not quite as much on the Neurontin.

    Hugs,
    Meg
  4. kittycamcj

    kittycamcj New Member

    thanks for the reply!
    i don't have trouble sleeping, because i take 150mg of trazodone before bed. i am going to cut back on the lyrica
    200mg a day instead of 300mg and see if i can lose some weight and see if my blood pressure will go down.
    carol
  5. momof27

    momof27 New Member